BibTeX record: journals/jct/McCarthyH73

download as .bib file

@article{DBLP:journals/jct/McCarthyH73,
  author    = {Donald J. McCarthy and
               David L. Hayes},
  title     = {Subgroups of the Power Semigroup of a Group.},
  journal   = {J. Comb. Theory, Ser. {A}},
  year      = {1973},
  volume    = {14},
  number    = {2},
  pages     = {173--186},
  url       = {http://dx.doi.org/10.1016/0097-3165(73)90019-8},
  doi       = {10.1016/0097-3165(73)90019-8},
  timestamp = {Wed, 03 Sep 2014 06:54:27 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jct/McCarthyH73},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}